New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?  
balance problems
11 Replies
jrzgirl1 - March 5

does anyone have this issue, sometimes I fall or lose my balance
I had brain scans and sinus scans done last yr, normal


Rahiin - March 7

Hi jrzgirl,

Yes I have the same problems as you. I'm dizzy and lightheaded most of the day, my vision is very shaky. So that makes me very clumsy and I fall and trip all the time. I know it's frustrating. I have to move very slowly and carefully. I take mezcline for it. It helps a bit. Hope this is helpful.


January - March 8

If you're taking ANY kind of medication, read up on the side effects - if it lists "ataxia," that may be your problem drug. I took an antibiotic that caused me to just fall over - you wouldn't expect that side effect from an antibiotic!


t3apps - September 24

I've also been having a balance problem - I've fallen three times in the last few weeks and nearly fallen another 5+ times. My doctor seems convinced that it is due to an attempt to increase my Cymbalta dosage - we went back down to the original 60mg. I'm still lightheaded and queasy, but I haven't actually gone down since we reduced the dose. I would strongly suggest checking for side effects in any medication you are taking - and then I would ask my doctor. I would probably talk to the doctor anyway, but if you do some research first it will certainly help the discussion.


jrzgirl1 - May 10

not taking anything but tylenol for fibro pain, nothing for balance problems


Jocelyn - May 10

I too have balance problems and do not take only a low does of prednisone 2.5 mg and Advil. I believe my problem is that I have stiff muscles. One side of my body is more flexible than the other and when I move too fast, the slower side can't keep up with the faster side. So...I go off balance. I know this sounds dumb, but it seems that is my problem. I do not get dizzy or feel light headed. Just off balance.


nikita3 - May 14

Not having enough vitamin B can cause dizziness and balance problems. A more severe deficiency in this vitamin can even cause something like Fibro fog with memory lapses and very similar symptoms. So it's a good idea to check out your vitamin B levels, even if it's just to rule it out as a possible cause.


Donanette - July 18

I have been having issues with my balance for the past year or two. I was diganoised with Fibo about 4 years now even though I have had it a lot longer. I just didn't know what it was. Sometime I will fall with no warning or my left leg will just give out from under me when I go to stand. I went to a ear, nose and throat doctor who has checked my ears, middle ear; inner ear and he diganoised me with meniere's disease. He prescribed for me to take a fluid pill every day.I have so much trouble riding in a canoe or even driving a riding mower. I hate to mow the lawn if I get on the smallest slope I feel as though I'm falling. Riding on a motorcycle is pure torture. I also have problems with my vision that is related to fibro. I do not feel dizzy with my balance problems. I just feel as though I'm falling.


t3apps - July 18

Just an update on my balance issues - I have been evaluated and treated by an ENT specialist. He called my problem positional vertigo (EPPV, but I don't remember the rest :) ). One of the techs in the office gave me an Epley treatment and I've been symptom free ever since (it's been about 5 weeks). I'm still falling and having some of the other issues, but at least the room has stopped spinning.


belinda58 - December 30

hi,yes i had/have balance problems so bad i was in hospital 10days and was diagnosed labrynthitis,i am not as bad as then but still have problems with balance and blured vision,the pain in my body and skin is still a nightmare. belinda in australia


KarenCee - March 13

I've noticed the balance thing lately too. Sometimes I get so dizzy just walking around. I just figure it's part and parcel of fibro along with the brain fog. It can be aggravating that's for sure.


conniehurts - September 16

I have had balance problems for years during which time I had a 4 yr break from any meds other than ibuprofen. I just figure its part of the fibro. I also get this weird thing with my eyes. They feel like they are jumping but hubby doesn't see them move. Went to eye specialist and did tons of expensive tests to be told there is nothing wrong with my vision other than the normal stuff. Fibro is such an all inclusive disease which is why its so hard to diagnose. Sigh. All we can do is hang on and get what support we can from friends loved ones and internet friends. Gentle hugs Peace Connie



You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question